DOI 10.1097/mbc.0000000000000671
Newly developed left ventricular apical thrombus under dabigatran treatment.
Аннотация
: Left ventricular (LV) thrombi are mostly formed in the aneurysmal or akinetic segment of the LV apex. Thromboembolism to the brain is usually fatal. There is not enough information available regarding the use of these new oral anticoagulant agents in LV thrombi. In this case, we present a 56-year-old male patient who was given dabigatran (150 mg, twice a day) for paroxysmal atrial fibrillation after experiencing anterior myocardial infarction. During the use of dabigatran, thrombus formation, which was not present earlier, was observed in the LV apical aneurysm. The dabigatran treatment discontinued and warfarin was initiated and, in the follow-ups, the thrombus was observed to shrink, and complete resolution was seen 6 weeks after treatment with warfarin. The patient did not experience any thromboembolic event. Our case is the first report showing that the treatment of dabigatran 150 mg may not prevent LV thrombus development.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.